# SDR CALA2011090900583

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 33,284 hours, 10,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A1111330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - A/C BRACKET AT FRAME 440R INBOARD RIVET SHOW CRACK INDICATION (ALSO VISUALLY).  REPAIRED AS PER EA 5310-04716 REV C OP 2.
